CSpace

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Ill-Posedness of Free Boundary Problem of the Incompressible Ideal MHD 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 259-286
Authors:  Hao, Chengchun;  Luo, Tao
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Isospectral Flows Related to Frobenius-Stickelberger-Thiele Polynomials 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 33
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Szmigielski, Jacek;  Zhedanov, Alexei
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Tripartite-to-Bipartite Entanglement Transformation by Stochastic Local Operations and Classical Communication and the Structure of Matrix Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 2, 页码: 791-814
Authors:  Li, Yinan;  Qiao, Youming;  Wang, Xin;  Duan, Runyao
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Tripartite-to-Bipartite Entanglement Transformation by Stochastic Local Operations and Classical Communication and the Structure of Matrix Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 2, 页码: 791
Authors:  Li, Yinan;  Qiao, Youming;  Wang, Xin;  Duan, Runyao
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31